# SDR 02FDEA00370

- Difficulty date: May 31, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 65,375 hours, 40,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AFTER 1+10  FLIGHT TIME.  DID RED TAB PROCEDURE.  ISOLATED LEAK ON NR 3 ENG BETWEEN BLEED VALVE AND RIGHT PACK VALVE.  FOUND STARTER DUCT LEAKING ON NR 3 ENG BLEED MANIFOLD.  STARTER DUCT WAS MISALIGNED, REALIGNED STARTER  DUCT TO BLEED ENG MANIFOLD & TIGHTENED CLAMPS.  OPS CK NORMAL REF PER MM 36-10-000-1.
